# SDR DALA2024101109993

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ball Joint
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION ON SPIGOT BALL JOINT ON LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT BALL JOINT ON LH PYLON. THE INSTALLATION IS TO BE ACCOMPLISHED ON AMDS CARD #5450-6010-LT. (0602619)
